MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION AMPLATZ SUPER STIFF; WIRE, GUIDE, CATHETER
Model Number 39575
Medical Device Problem Codes Difficult to Advance (2920); Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that foreign material was observed.The target lesion was located in a not very tortuous and non-calcified vessel.A 035/260 amplatz super stiff guidewire was selected for use.During the procedure, it was noted that the guidewire would not load into catheter due to some foreign material on it.The procedure was completed with a different amplatz guidewire.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Good faith effort attempts were made to try and retrieve the device lot number, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the reported guidewire was returned to our post market quality assurance laboratory.Visual inspection was performed, and it was observed that the distal tip was bent.No foreign material was observed in the device.Detailed product information was not provided to bsc.Good faith effort attempts were made to try and retrieve the device lot number, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.

Brand Name
AMPLATZ SUPER STIFF
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21865727
Report Number2124215-2025-23290
Device Sequence Number4719203
Product Code DQX
UDI-Device Identifier08714729115830
UDI-Public(01)08714729115830
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K843016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number39575
Device Catalogue Number39575
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date06/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown